# SDR 96UAL900695

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9063U
- Make and model: Boeing 737222
- Aircraft serial: 19944
- Engine: Pwa JT8D7B
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 4030952902
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTS UNCOMMANDED YAW DAMPER KICK ON TAKEOFF AT V-1.  *S/D*  AIRCRAFT SYSTEMS WERE TESTED AND FUEL LOAD CHECKED.  COULD NOT FIND ANYTHING THAT FAILED.  YAW DAMPER COUPLER WAS REPLACED PRECAUTIONARY.  SHOP COULD NOT FIND ANYTHING WRONG.
